Experimental Mathematics

On the Periodized Square of L2 Cardinal Splines

E. Giné, C. S. Güntürk, and W. R. Madych

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We establish properties of and propose a conjecture concerning $\sum_m (S(x + m))2$, where $S$ is a piecewise polynomial cardinal spline in $L^2(\mathbb{R})$.

Article information

Experiment. Math. Volume 20, Issue 2 (2011), 177-188.

First available in Project Euclid: 6 October 2011

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Primary: 65A15 62G07: Density estimation

Euler exponential splines extremes piecewise polynomial splines symmetric polynomial expansions


Giné, E.; Güntürk, C. S.; Madych, W. R. On the Periodized Square of L 2 Cardinal Splines. Experiment. Math. 20 (2011), no. 2, 177--188. http://projecteuclid.org/euclid.em/1317924409.

Export citation